×

zbMATH — the first resource for mathematics

Integration by parts. (English) Zbl 0257.26002

MSC:
26A39 Denjoy and Perron integrals, other special integrals
26A42 Integrals of Riemann, Stieltjes and Lebesgue type
26A24 Differentiation (real functions of one variable): general theory, generalized derivatives, mean value theorems
28A25 Integration with respect to measures and other set functions
28A35 Measures and integrals in product spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Amemiya, I. andAndô, T.,Measure-theoretic singular integrals (in Japanese with English summary), Bull. Res. Inst. App. El., Hokkaido University13, 33–50 (1961).
[2] Bliss, G. A.,Integrals of Lebesgue, Bull. Amer. Math. Soc.24, 1–47 (1917). · JFM 46.0383.01 · doi:10.1090/S0002-9904-1917-03010-8
[3] Burkill, J. C.,The Approximately Continuous Perron Integral, Math. Z.34, 270–278 (1932). · Zbl 0002.38604 · doi:10.1007/BF01180588
[4] Burkill, J. C.,The Cesàro-Perron Integral, Proc. London Math. Soc. (2)34, 314–322 (1932). · Zbl 0005.39202 · doi:10.1112/plms/s2-34.1.314
[5] Burkill, J. C.,The Cesàro-Perron Scale of Integration, Proc. London Math. Soc. (2)39, 541–552 (1935). · Zbl 0012.20403 · doi:10.1112/plms/s2-39.1.541
[6] Burkill, J. C.,Fractional Orders of Integrability, J. London Math. Soc.11, 220–226 (1936). · Zbl 0014.25801 · doi:10.1112/jlms/s1-11.3.220
[7] Burkill, J. C.,Differential Properties of the Young-Stieltjes Integrals, J. London Math. Soc.23, 22–28 (1948). · Zbl 0031.20701 · doi:10.1112/jlms/s1-23.1.22
[8] Davies, R. O. andSchuss, Z.,A Proof that Henstock’s Integral Includes Lebesgue’s, J. London Math. Soc. (2)2, 561–562 (1970). · Zbl 0197.04103
[9] Du Bois-Reymond,Über die allgemeinen Eigenschaften der Klasse von Doppelintegralen, zu welcher das Fouriersche Doppelintegral gehört, J. Reine Angew. Math.69, 65–108 (1868).
[10] Du Bois-Reymond, Bayer Akad. Wiss. Math. – Natur. Kl. Abh.12, 129 (1875).
[11] Ellis, H. W.,Mean-continuous Integrals, Canad. J. Math.1, 113–124 (1949). · Zbl 0033.05402 · doi:10.4153/CJM-1949-012-6
[12] Foglio, S.,The N-variational Integral and the Schwartz Distributions, Proc. London Math. Soc. (3)18, 337–348 (1968). · Zbl 0172.16701 · doi:10.1112/plms/s3-18.2.337
[13] Gordon, L. andLasher, S.,An Elementary Proof of Integration by Parts for the Perron Integral, Proc. Amer. Math. Soc.18, 394–398 (1967). · Zbl 0171.01803 · doi:10.1090/S0002-9939-1967-0210841-2
[14] Hardy, G. G.,Notes on Some Points in the Integral Calculus (I) on the Formula for Integration by Parts, Messenger of Math.30, 185–187 (1901).
[15] Hardy, G. H., quoted in Young [54].
[16] Hardy, G. H.,Notes on Some Points in the Integral Calculus (L) On the Integral of Stieltjes and the Formula for Integration by Parts, Messenger of Math.48, 90–100 (1918). · JFM 46.0410.01
[17] Hellinger, E.,Die Orthogonalinvarianten quadratischer Formen von unendlich vielen Variablen, (Diss., Göttingen, 1907). · JFM 38.0153.01
[18] Henstock, R.,The Efficiency of Convergence Factors for Functions of a Continuous Real Variable, J. London Math. Soc.30, 273–286 (1955). · Zbl 0066.09204 · doi:10.1112/jlms/s1-30.3.273
[19] Henstock, R.,The Use of Convergence Factors in Ward Integration, Proc. London Math. Soc. (3)10, 107–121 (1960). · Zbl 0131.29701 · doi:10.1112/plms/s3-10.1.107
[20] Henstock, R.,The Equivalence of Generalized Forms of the Ward, Variational, Denjoy-Stieltjes and Perron-Stieltjes Integrals, Proc. London Math. Soc. (3)10, 281–303 (1960). · Zbl 0131.29702 · doi:10.1112/plms/s3-10.1.281
[21] Henstock, R.,n-variation and n-variational Integrals of Set Functions, Proc. London Math. Soc. (3)11, 109–133 (1961). · Zbl 0095.26601 · doi:10.1112/plms/s3-11.1.109
[22] Henstock, R.,Definit i ons of Riemann Type of the Variational Integrals, Proc. London Math. Soc. (3)11, 402–418 (1961). · Zbl 0099.27402 · doi:10.1112/plms/s3-11.1.402
[23] Henstock, R.,Theory of Integration (Butterworths, London, 1963). · Zbl 0154.05001
[24] Henstock, R.,A Riemann-type Integral of Lebesgue Power, Canad. J. Math.20, 79–87 (1968). · Zbl 0171.01804 · doi:10.4153/CJM-1968-010-5
[25] Henstock, R.,Linear Analysis (Butterworths, London, 1968). · Zbl 0172.39001
[26] Henstock, R.,Generalized Integrals of Vector-valued Functions, Proc. London Math. Soc. (3)19, 509–536 (1969). · Zbl 0176.33903 · doi:10.1112/plms/s3-19.3.509
[27] Henstock, R.,Integration in Product Spaces, Including Wiener and Feynman Integration, (in manuscript). · Zbl 0263.28007
[28] Hildebrandt, T. H.,Definitions of Stieltjes Integrals of the Riemann Type, Amer. Math. Monthly45, 265–278 (1938). · Zbl 0019.05604 · doi:10.2307/2302540
[29] Hildebrandt, T. H.,On Systems of Linear Differentio-Stieltjes-Integral Equations, Illinois J. Math.3, 352–373 (1959). · Zbl 0088.31101
[30] Hobson, E. W.,On the Second Mean Value Theorem of the Integral Calculus, Proc. London Math. Soc. (2)7, 14–23 (1909). · JFM 40.0341.03 · doi:10.1112/plms/s2-7.1.14
[31] Hobson, E. W.,The Theory of Functions of a Real Variable and the Theory of Fourier’s Series, Vol. 1, 3rd. edition (Cambridge, 1927). · JFM 53.0226.01
[32] Jeffery, R. L.,Perron Integrals, Bull. Amer. Math. Soc.48, 714–717 (1942). · Zbl 0060.13608 · doi:10.1090/S0002-9904-1942-07765-2
[33] Jeffery, R. L.,Non-absolutely Convergent Integrals, Proc. 2nd. Canad. Math. Congress 1949, 93–145 (Univ. Toronto Press, 1951).
[34] Jeffery, R. L. andMiller, D. S.,Convergence Factors for Generalized Integrals, Duke Math. J.12, 127–142 (1945). · Zbl 0060.13606 · doi:10.1215/S0012-7094-45-01211-7
[35] Kolmogoroff, A.,Grundbegriffe der Wahrscheinlichkeitsrechnung, (Berlin, 1933). · JFM 59.1152.03
[36] Krause, M.,Mittelwertsatze in Gebiete der Doppelsummen und Doppelintegrale, Leipziger Bericht, math. Phys. Klasse, 239–263 (1903).
[37] Lebesgue, H.,Sur l’integration des fonctions discontinues, Ann. Sci. École (3)27, 361–450 (1910). · JFM 41.0457.01
[38] Macnerney, J. S.,An Integration-by-Parts Formula, Bull. Amer. Math. Soc.69, 803–805 (1963). · Zbl 0129.27004 · doi:10.1090/S0002-9904-1963-11039-3
[39] McShane, E. J.,On Perron Integration, Bull. Amer. Math. Soc.48, 718–726 (1942). · Zbl 0060.13609 · doi:10.1090/S0002-9904-1942-07766-4
[40] McShane, E. J.,A Riemann-type Integral that Includes Lebesgue-Stieltjes, Bochner, and Stochastic Integrals, (Amer. Math. Soc. Memoirs, No. 88, 1969). · Zbl 0188.35702
[41] Okano, H.,Sur les integrales (E.R.) et ses applications, Osaka J. Math.11, 187–212 (1959). · Zbl 0093.06005
[42] Okano, H.,Sur une généralisation de l’intégrale (E.R.) et un théorème général de l’intégration par parties, J. Math. Soc. Japan14, 430–442 (1962). · Zbl 0132.03701 · doi:10.2969/jmsj/01440430
[43] Perron, O.,Die Lehre von den Kettenbruchen, quoted in Pollard [44]. · JFM 43.0283.04
[44] Pollard, S.,The Stieltjes Integral and its Generalisations, Quart. J. Math. Oxford Ser.49, 87–94 (1923).
[45] Saks, S.,Theory of the Integral, 2nd. English edition (Warsaw, 1937). · Zbl 0017.30004
[46] Sierpinski, W.,Sur un problème concernant les ensembles mesurables superficiellement, Fund. Math.1, 112–115 (1920). · JFM 47.0180.04
[47] Thomae, J.,Die partielle Integration, Z.f. Math.20, 475–478 (1875). · JFM 07.0145.02
[48] Titchmarsh, E. C.,On Conjugate Functions, Proc. London Math. Soc. (2)29, 49–80 (1929). · JFM 54.0307.01 · doi:10.1112/plms/s2-29.1.49
[49] Ward, A. J.,The Perron-Stieltjes Integral, Math. Z.41, 578–604 (1936). · Zbl 0014.39702 · doi:10.1007/BF01180442
[50] Wright, F. M. andBaker, J. D.,On Integration-by-Parts for Weighted Integrals, Proc. Amer. Math. Soc.22, 42–52 (1969). · Zbl 0191.06301 · doi:10.1090/S0002-9939-1969-0245750-8
[51] Young, W. H.,On the Conditions that a Trigonometrical Series Should have the Fourier Form, Proc. London Math. Soc. (2)9, 421–433 (1911). · JFM 42.0285.03 · doi:10.1112/plms/s2-9.1.421
[52] Young, W. H.,On Integration with Respect to a Function of Bounded Variation, Proc. London Math. Soc. (2)13, 109–150 (1914). · JFM 45.0446.04 · doi:10.1112/plms/s2-13.1.109
[53] Young, W. H.,On Non-absolutely Convergent, not Necessarily Continuous, Integrals, Proc. London Math. Soc. (2)16, 175–218 (1918). · JFM 46.0387.02
[54] Young, W. H.,On Multiple Integration by Parts and the Second Theorem of the Mean, Proc. London Math. Soc. (2)16, 273–293 (1918). · JFM 46.0385.06
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.